MathSciNet Relay Station
MathSciNet bibliographic data
MR2259755 93C85 (37D45)
Alasty, Aria; Salarieh, Hassan Nonlinear feedback control of chaotic pendulum in presence of saturation effect. Chaos Solitons Fractals 31 (2007), no. 2, 292–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement